uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Rainbow Hamilton cycles in random regular graphs
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2007 (English)In: Random structures & algorithms (Print), ISSN 1042-9832, E-ISSN 1098-2418, Vol. 30, no 1-2, 35-49 p.Article in journal (Refereed) Published
Abstract [en]

A rainbow subgraph of an edge-colored graph has all edges of distinct colors. A random d-regular graph with d even, and having edges colored randomly with d/2 of each of n colors, has a rainbow Hamilton cycle with probability tending to 1 as n → ∞, for fixed d ≥ 8.

Place, publisher, year, edition, pages
2007. Vol. 30, no 1-2, 35-49 p.
National Category
URN: urn:nbn:se:uu:diva-22670DOI: 10.1002/rsa.20146ISI: 000243477700003OAI: oai:DiVA.org:uu-22670DiVA: diva2:50443
Available from: 2007-01-19 Created: 2007-01-19 Last updated: 2011-04-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Department of Mathematics
In the same journal
Random structures & algorithms (Print)

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 177 hits
ReferencesLink to record
Permanent link

Direct link